# SDR SWAA2023032118276

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 51,122 hours, 26,492 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE; FO SLIDING WINDOW LOCKED BUT DID NOT FULLY SEAL.<[01] FOUND FO?S SLIDING WINDOW NOT PROPERLY CLOSED; R & R?D FO?S SLIDING WINDOW PER MT 756-12-03. PERFORMED SATISFACTORY CABIN PRESSURE LEAK TEST PER AMM 05-51-91.
